MathSciNet Relay Station
MathSciNet bibliographic data
MR929096 (89c:58100) 58F17 (53C22 53C80 58F05)
Wojtkowski, Maciej P. Bounded geodesics for the Atiyah-Hitchin metric. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 179–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement